# SDR C77A20160517001

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 22,210 hours, 12,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Location: Fuselage
- Part time: 22,210 hours, 12,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED THE FWD SERVICE DOOR CUT OUT LOWER BEAM, PN 170-03599-005, TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS LOCATED IN MULTIPLE DEPTHS & LOCATIONS, REF FIG 2 FOR DAMAGED DIMENSIONS & LOCATIONS.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED THRESHOLD BEAM WILL BE ACCOMPLISHEDIAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-261 UNDER WO 2068772.
